Journal article icon

Journal article

The scaling and skewness of optimally transported meshes on the sphere

Abstract:

In the context of numerical solution of PDEs, dynamic mesh redistribution methods (r-adaptive methods) are an important procedure for increasing the resolution in regions of interest, without modifying the connectivity of the mesh. Key to the success of these methods is that the mesh should be sufficiently refined (locally) and flexible in order to resolve evolving solution features, but at the same time not introduce errors through skewness and lack of regularity. Some state-of-the-art metho...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jcp.2018.08.028

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics
Subgroup:
Atmos Ocean & Planet Physics
Role:
Author
ORCID:
0000-0003-0407-0324
Publisher:
Elsevier Publisher's website
Journal:
Journal of Computational Physics Journal website
Volume:
375
Pages:
540-564
Publication date:
2018-08-31
Acceptance date:
2018-08-18
DOI:
ISSN:
0021-9991
Pubs id:
pubs:894879
URN:
uri:74d97738-5bcf-40a2-9d38-689005c83310
UUID:
uuid:74d97738-5bcf-40a2-9d38-689005c83310
Local pid:
pubs:894879

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP